# SDR DL72S982375

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Wing Emer Exit
- Component: 81
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER AREA LIGHT AT WING EXITS IN CABIN INOP.  FOUND THAT LAMP AT EXTERIOR WING EXIT SHORTING CIRCUIT.  REPLACED LAMP AND BATTERY PACK AND RACK FUSES, OPERATION CHECK GOOD.
